# SDR ASAA2023012301584

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 54,946 hours, 16,451 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Power Loss
- Location: Electrical
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER DROPPED OFFLINE TWICE, THEN STARTED THE APU RESTORED POWER AND MCP LIGHTS DID NOT COME BACK ON. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 22-11 TASK 803 MCP RESTORED DFCS BITE TEST PASSED. ALL GND TESTS PASSED.
